# SDR DLM88080681

- Difficulty date: May 5, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 55,887 hours, 44,723 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Binding
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON CLIMB-OUT AROUND 7000 FT AUTO PRESS INOP ILLUMINATED (ALONG  WITH AUTO1 AND AUTO 2 PRESS) MANUAL PRESSURIZATION WHEEL WOULD NOT MOVE FORWARD OF THE 15 FLAP POSITION.  UPON INSPECTION, FOUND 2 SCREWS IN CHANNEL OF OUTFLOW VALVE CONTROL WHEEL CAUSING IT TO BIND.  REMOVED SCREWS AND INSPECT AREA, FOUND 2 SCREWS MISSING FROM UNDER FMS CONTROL PANEL.  INSTALLED SCREWS IN PANEL, PERFORMED BITE CK OF CABIN PRESS  CONTROLLERS PER 21-32-00 OF AMM, NO FAULTS FOUND.  PERFORMED T OF OUTFLOW VALVE MANUAL CONTROL PER AMM, NO DEFECTS FOUND.
